# SDR MALA050269

- Difficulty date: March 12, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 16,930 hours, 18,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND LEFT SIDE AISLE SEAT TRACK LBL 18.3 CORRODED AT STA 300 OUT OF LIMIT.  REPAIRED DAMAGE REF SRM 53-70-60.  WORK PERFORMED ON EMB WO 211832 TASK 1517.
